RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Theory Stoch. Process.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Theory Stoch. Process., 2016, том 21(37), выпуск 1, страницы 31–44 (Mi thsp118)  

On Feller semigroups associated with one-dimensional diffusion processes with membranes

B. I. Kopytkoa, R. V. Shevchukb

a Ivan Franko National University of Lviv, Lviv, Ukraine; Institute of Mathematics, Czestochowa University of Technology, Czestochowa, Poland
b Vasyl Stefanyk Precarpathian National University, Ivano-Frankivsk, Ukraine

Аннотация: By analytical method we obtain the integral representation of a two-parameter semigroup of operators associated with Feller process on a line which is a result of pasting together given diffusions at finite number of fixed points. The behavior of this process at each point of pasting together is described by Feller-Wentzell conjugation condition containing the integral term (nonlocal component).

Ключевые слова: Diffusion process, parabolic potential, conjugation problem.

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 14-01-90406_Укр_а
Both authors are supported by the National Academy of Sciences of Ukraine and the Russian Foundation for Basic Research Grant 09-01-14.


Полный текст: PDF файл (285 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
MSC: Primary 60J60
Язык публикации: английский

Образец цитирования: B. I. Kopytko, R. V. Shevchuk, “On Feller semigroups associated with one-dimensional diffusion processes with membranes”, Theory Stoch. Process., 21(37):1 (2016), 31–44

Цитирование в формате AMSBIB
\RBibitem{KopShe16}
\by B.~I.~Kopytko, R.~V.~Shevchuk
\paper On Feller semigroups associated with one-dimensional diffusion processes with membranes
\jour Theory Stoch. Process.
\yr 2016
\vol 21(37)
\issue 1
\pages 31--44
\mathnet{http://mi.mathnet.ru/thsp118}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3571410}
\zmath{https://zbmath.org/?q=an:1363.60108}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/thsp118
  • http://mi.mathnet.ru/rus/thsp/v21/i1/p31

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Theory of Stochastic Processes
    Просмотров:
    Эта страница:109
    Полный текст:30
    Литература:14
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020